Alert archive / Ohio / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 82, NWS Northern Indiana

July 5, 2007Defiance County, Henry County, Putnam County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Jul 5, 2007, 1:37 PM EDT for Defiance County, Henry County, Putnam County, Ohio. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2007, 1:37 PM EDT (17:37 UTC)
Expired
Jul 5, 2007, 2:30 PM EDT
In force
53 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

Counties Defiance County, OH, Henry County, OH, Putnam County, OH

The radar

The Northern Indiana radar (KIWX), 119 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 5.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2007-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2007-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
118 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1149 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 051737
SVRIWX
OHC039-069-137-051830-
/O.NEW.KIWX.SV.W.0082.070705T1737Z-070705T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
137 PM EDT THU JUL 5 2007

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DEFIANCE COUNTY IN NORTHWEST OHIO
  SOUTH CENTRAL HENRY COUNTY IN NORTHWEST OHIO
  NORTHWESTERN PUTNAM COUNTY IN WEST CENTRAL OHIO

* UNTIL 230 PM EDT

* AT 136 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS SEVERE STORM WAS LOCATED
  NEAR AYERSVILLE...OR ABOUT 6 MILES SOUTHEAST OF DEFIANCE...AND
  MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  HOLGATE...
  PLEASANT BEND AND NEW BAVARIA...
  NORTH CREEK...WISTERMAN AND CONTINENTAL...
  KIEFERVILLE AND DUPONT...
  MILLER CITY...CLOVERDALE AND GALLUP...
  PRENTISS...

IN ADDITION TO PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH....CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
SEVERE THUNDERSTORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 4138 8434 4127 8450 4097 8433 4116 8393

$$

JC
2 follow-up statements
000 
WWUS53 KIWX 051808
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
207 PM EDT THU JUL 5 2007

OHC039-051817-
/O.CAN.KIWX.SV.W.0082.000000T0000Z-070705T1830Z/
DEFIANCE OH-
207 PM EDT THU JUL 5 2007

...THE SEVERE THUNDERSTORM WARNING FOR DEFIANCE COUNTY IS
CANCELLED...

AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF 
THE AREA AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4128 8421 4115 8442 4097 8433 4116 8393

$$

OHC069-137-051830-
/O.CON.KIWX.SV.W.0082.000000T0000Z-070705T1830Z/
PUTNAM OH-HENRY OH-
207 PM EDT THU JUL 5 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR SOUTH CENTRAL HENRY AND NORTHWESTERN PUTNAM COUNTIES...

AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS
LOCATED 3 MILES NORTHEAST OF MILLER CITY...OR ABOUT 8 MILES NORTH OF
OTTAWA...AND MOVING SOUTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PRENTISS.

IN ADDITION TO PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH....CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4128 8421 4115 8442 4097 8433 4116 8393

$$

JC
000 
WWUS53 KIWX 051824
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
224 PM EDT THU JUL 5 2007

OHC069-137-051834-
/O.EXP.KIWX.SV.W.0082.000000T0000Z-070705T1830Z/
PUTNAM OH-HENRY OH-
224 PM EDT THU JUL 5 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HENRY AND
NORTHWESTERN PUTNAM COUNTIES EXPIRES AT 230 PM EDT...

AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED OR
MOVED OUT. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
ALLOWED TO EXPIRE.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4128 8421 4115 8442 4097 8433 4116 8393

$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 10:39 AM EDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jul 5, 10:39 AM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1039 AM EDT THU JUL 5 2007

.UPDATE...
CURRENT WATER VAPOR IMAGERY/VWP/VAD PROFILERS INDICATE SEVERAL
EMBEDDED SPEED MAXES IN THE MID LEVEL FLOW. THREE PRONOUNCED
CONVERGENT AREAS ASSOCIATED WITH THE STRONGEST OF THESE IMPULSES
WERE IN PLACE ACROSS SOUTHERN MI/CENTRAL MI/ AND NORTHERN WI. THE
STRONGEST OF THESE WAS THE NORTHERN WI IMPULSE...WHICH DEMONSTRATES
PRONOUNCED SUBSIDENCE IN THE LEE OF THE WAVE COUPLED WITH 65 KNOTS
OF FLOW AT 400 MB. MODELS DO NOT HAVE A GOOD HANDLE ON THE
LOCATION/INTENSITY OF THESE IMPULSES...MAKING AFTERNOON FORECAST
TRICKY. ONE THING THAT IS AGREE UPON IS THE ADVECTION OF THESE
FEATURES OVER THE FA AREA THIS AFTERNOON WITH PROGGED HEIGHT FALLS
ALOFT.

GIVEN UPSTREAM SOUNDING ANALYSIS...EXPECTING MODERATE MID LEVEL COOLING
TO ENSUE OVER THE FA...ESPECIALLY THE NORTHEASTERN THIRD OF THE
CWA...HELPING TO PRODUCE MID LEVEL LAPSE RATES OF 6-7 C/KM. 50-60
KNOT MID LEVEL FLOW WITH UNIDIRECTIONAL WIND PROFILE WILL ALLOW FOR
35 TO 45 KNOTS OF 0-6 KM BULK SHEAR. CONVECTIVE COVERAGE WILL BE
HIGHLY CONDITIONAL ON THE AMOUNT OF LL MOISTURE. UPSTREAM SOUNDINGS
INDICATE THAT LL MOISTURE IS FAIRLY SHALLOW. WITH HIGHS IN THE MID
80S...MIX OUT OF LL MOISTURE WILL BE WIDESPREAD. HOWEVER..SLIGHTLY
DEEPER MOISTURE DOES EXIST IN EASTERN ZONES THUS HAVE ALLOWED 50
POPS TO RIDE IN THE NORTHEAST WHERE BEST UPPER LEVEL LIFT WILL
OCCUR.

GIVEN NEAR ADIABATIC LL LAPS RATES/MODERATE DEEP SHEAR/POSSIBILITY
OF SFC CAPES APPROACHING 2000 J/KG/AND STEEPENING MID LEVEL LAPSE
RATES...HAVE WORDED POSSIBLY SEVERE IN NORTHEASTERN ZONES. THINKING
THUNDERSTORM CHANCES WILL DIMINISH TOWARD THE SOUTHWEST WHERE LESS
DYNAMICS WILL RESIDE. HENCE...ISOLATED WORDING.

OTHERWISE...REST OF FORECAST LOOKS ON TRACK.

&&

.PREV DISCUSSION... /ISSUED 800 AM EDT THU JUL 5 2007/

AVIATION...
WIDESPREAD LIFR/IFR CONDITIONS TO SLOWLY LIFT NEXT FEW HOURS. SHARP
SFC BASED INVERSION PER LAPS SOUNDINGS AS WELL AS LIGHT DRIZZLE
REINFORCING FOG CURRENTLY AND WITH ONLY WEAK LOW LEVEL FLOW HAVE
HELD CONDITIONS DOWN UNTIL 15 UTC CHANGE AT BOTH KFWA/KSBN TO
VFR...WHICH COULD BE OPTIMISTIC. OTHERWISE DIURNAL CU WITH BEST CHC
FOR CB AND ISOLD TSRA INVOF KFWA WITH POTENT SHORTWAVE DIVING SE
INTO SRN GRTLKS...AND FOR NOW COVER WITH AFTN CB MENTION. BR
POTENTIAL AGAIN FRIDAY AM IS FINAL CONCERN THAT WILL BE LOOKED INTO
GREATER DETAIL PENDING 12 UTC MODEL OUTPUT.

SHORT TERM...
TODAY AND TONIGHT...A WEAK UPPER LEVEL SYSTEM WILL MOVE SOUTH INTO
THE AREA TODAY. CONVECTION FROM THIS PAST NIGHT HAS HELPED STABILIZE
THE ATMOSPHERE...ESPECIALLY OVER SW AREAS...SW OF A LINE FROM SBN TO
FWA. EXPECT BEST CHANCE FOR STORMS NORTHEAST OF THIS LINE INCLUDING
FAR SW LOWER MI...NW OH...AND NE INDIANA. AFTERNOON CAPE VALUES
SHOULD TOP 1000 J/KG PER BUFKIT SOUNDING DATA. WILL NOT MENTION
SEVERE AT THIS POINT AS BEST LOW LEVEL MOISTURE AND INSTABILITY WILL
REMAIN TO THE SOUTH AND SOUTHWEST OF THE AREA. ACTIVITY SHOULD END
QUICKLY BY LATE AFTERNOON/EARLY EVENING AS UPPER LEVEL SYSTEM MOVES
SOUTH OF THE AREA.

LONG TERM...
FEW RECOMMENDED CHGS THIS PD AS MODEL UNCERTAINTY REMAINS HIGH ESP
W/RIDGE/TROUGH COUPLET ACRS NOAM AND UNCERTAIN UPSTREAM EVOLUTION OF
MID LVL TROUGH OVR THE GULF OF AK AND SUBSEQUENT DOWNSTREAM DEGREE
OF RIDGE/TROUGH AMPLIFICATION THAT ENSUES.

BEST RECOURSE AT THIS POINT TO TO KEEP W/STATUS QUO BEYOND WED
W/SHORTER TERM GUIDANCE AT LEAST POINTING TO A FVRBLY TIMED CDFNT
OVR THE SRN LAKES WED AFTN. WILL AT THIS POINT UP TO HIGH CHC WED
AFTN/EVE IN ANTICIPATION OF A HOPEFULLY ACTIVE COLD FNTL ZONE.
OTHERWISE SIGNALS BEYOND THAT REMAIN VRY MIXED W/LTL COMPELLING
EVIDENCE PER 12Z GUIDANCE TO HANG ON TO POP MENTION LATE WED NIGHT
OR THURSDAY.

OTHERWISE IT APPEARS RENEWED WRN RIDGING EARLY ON WILL BREAK DOWN IN
FACE OF INCREASING PROGRESSIVE WESTERLY FLW W/TEMPS WARMING INTO THE
WEEKEND AND ANOTHER SHOT AT MUCH NEEDED RAINFALL MATERIALIZING EARLY
NEXT WEEK.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM/AVIATION...SKIPPER
LONG TERM....HOLSTEN
UPDATE...JC
Hazardous weather outlook, Jul 5, 10:57 AM EDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1057 AM EDT THU JUL 5 2007

INZ007-009-MIZ079>081-OHZ001-002-004-005-015-016-061500-
STEUBEN-DE KALB-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-
INCLUDING THE CITIES OF...ANGOLA...AUBURN...GARRETT...STURGIS...
THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...MONTPELIER...
WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...
OTTAWA...PANDORA
1057 AM EDT THU JUL 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. A FEW THUNDERSTORMS MAY
BECOME SEVERE WITH DAMAGING WIND AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HOT AND HUMID CONDITIONS WILL DEVELOP ACROSS THE AREA SUNDAY AND MONDAY.
DAYTIME HIGH TEMPERATURES IN THE LOW TO MID 90S COMBINED WITH HIGH
HUMIDITIES WILL PUSH HEAT INDICES IN THE 95 TO 100 DEGREE RANGE.

THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH TUESDAY YET NO
SEVERE WEATHER IS ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX

INZ003>006-008-012>018-020-022>027-032>034-MIZ077-078-OHZ024-025-
061500-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-NOBLE-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-CASS MI-
VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...KENDALLVILLE...
LIGONIER...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...
BREMEN...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...
PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...
NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...
CASSOPOLIS...VAN WERT...DELPHOS...LIMA
1057 AM EDT THU JUL 5 2007 /957 AM CDT THU JUL 5 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
NORTHWEST OHIO AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

MAINLY ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...ESPECIALLY
EAST OF A SOUTH BEND TO FORT WAYNE LINE. WIDESPREAD SEVERE WEATHER
IS NOT EXPECTED. HOWEVER...ISOLATED STRONG WIND GUSTS AND SMALL
HAIL ARE POSSIBLE WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HOT AND HUMID CONDITIONS WILL DEVELOP ACROSS THE AREA SUNDAY AND MONDAY.
DAYTIME HIGH TEMPERATURES IN THE LOW TO MID 90S COMBINED WITH HIGH
HUMIDITIES WILL PUSH HEAT INDICES IN THE 95 TO 100 DEGREE RANGE.

THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH TUESDAY YET NO
SEVERE WEATHER IS ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX

LMZ043-046-061-061500-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
1057 AM EDT THU JUL 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

MAINLY ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED. HOWEVER...ISOLATED STRONG WIND
GUSTS AND SMALL HAIL ARE POSSIBLE WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH TUESDAY YET NO SEVERE
WEATHER IS ANTICIPATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

JC

In the hours before

Special weather statement, Jul 5, 11:58 AM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1158 AM EDT THU JUL 5 2007

OHZ001-002-004-005-051630-
DEFIANCE-FULTON-HENRY-WILLIAMS-
1158 AM EDT THU JUL 5 2007

...SPECIAL WEATHER STATEMENT...

AT 1158 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
DELTA TO 8 MILES SOUTHWEST OF STRYKER...MOVING SOUTHEAST AT 30 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH INCLUDE...DELTA...SWANTON...BRAILEY...
BRUNERSBURG AND DEFIANCE.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

JC

Nearby

Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.